Introduction Idiopathic Autoimmune Hemolytic Anemia is a potentially fatal condition which requires prompt and potent treatment. Diagnosis of idiopathic autoimmune hemolytic anemia requires both serologic evidence of autoantibody presence and hemolysis. Although most of the times it is considered idiopathic, several underlying causes have been identified, like autoimmune and connective tissue diseases, viral infections, drugs or hyper function of the immune system. To our knowledge, this is the first case in the international literature describing lecithin-induced autoimmune hemolytic anemia. Case Presentation This case report is to highlight a rare but dangerous adverse reaction to overdose of lecithin. A 38 year old white female from Greece, presented to our emergency room with progressive fatigue over a period of ten days and icteric discoloration of her skin and conjunctiva. The patient had been taking lecithin supplements (1200 mg, 3 capsules a day) over a period of ten days for weight loss. She reports that the last 3 days, prior to the examination, she took 5 capsules/day, so that the supplement would take effect more rapidly. Her past medical, social and family history showed no disturbance. Relatives of the patient were requested to submit any blood-tests taken over a period of 20 days prior to the onset of symptoms caused by Lecithin. All tests proved that all functions were within normal scale. Her physical examination revealed pallor and jaundice without palpable hepatosplenomegaly. Blood biochemistry tests showed total bilirubin 7.5 mg/dl, with indirect bilirubin 6.4 mg/dl and complete blood count showed hemoglobin 7.6 g/dl with blood levels 21.4%. Conclusion In every case of idiopathic autoimmune hemolytic anemia the administration of pharmaceutical substances should always be examined, except for the standard reasons that cause it. In this case the cause of hemolysis was attributed to the excessive intake of lecithin capsules for the loss of body weight. It is important that clinicians and immunologists are aware of this adverse effect.